Thin-Layer Drying Characteristics and Modeling of Chinese Jujubes

Joint Authors

Yi, Xiao-Kang
Wu, Wen-Fu
Zhang, Ya-Qiu
Li, Jun-Xing
Luo, Hua-Ping

Source

Mathematical Problems in Engineering

Issue

Vol. 2012, Issue 2012 (31 Dec. 2012), pp.1-18, 18 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2012-04-09

Country of Publication

Egypt

No. of Pages

18

Main Subjects

Civil Engineering

Abstract EN

A mathematical modeling of thin-layer drying of jujubes in a convective dryer was established under controlled conditions of temperature and velocity.

The drying process took place both in the accelerating rate and falling rate period.

We observed that higher temperature reduced the drying time, indicating higher drying rates of jujubes.

The experimental drying data of jujubes were used to fit ten different thin-layer models, then drying rate constants and coefficients of models tested were determined by nonlinear regression analysis using the Statistical Computer Program.

As for all the drying models, the Weibull distribution model was superior and best predicted the experimental values.

Therefore, this model can be used to facilitate dryer design and promote efficient dryer operation by simulation and optimization of the drying processes.

The volumetric shrinkable coefficient of jujubes decreased as the drying air temperature increased.

American Psychological Association (APA)

Yi, Xiao-Kang& Wu, Wen-Fu& Zhang, Ya-Qiu& Li, Jun-Xing& Luo, Hua-Ping. 2012. Thin-Layer Drying Characteristics and Modeling of Chinese Jujubes. Mathematical Problems in Engineering،Vol. 2012, no. 2012, pp.1-18.
https://search.emarefa.net/detail/BIM-1001558

Modern Language Association (MLA)

Yi, Xiao-Kang…[et al.]. Thin-Layer Drying Characteristics and Modeling of Chinese Jujubes. Mathematical Problems in Engineering No. 2012 (2012), pp.1-18.
https://search.emarefa.net/detail/BIM-1001558

American Medical Association (AMA)

Yi, Xiao-Kang& Wu, Wen-Fu& Zhang, Ya-Qiu& Li, Jun-Xing& Luo, Hua-Ping. Thin-Layer Drying Characteristics and Modeling of Chinese Jujubes. Mathematical Problems in Engineering. 2012. Vol. 2012, no. 2012, pp.1-18.
https://search.emarefa.net/detail/BIM-1001558

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-1001558